# SDR CA990323008

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rearcase
- Part number: 272230
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL WAS OBSERVED ON THE ENGINE GEARCASE.  AFTER CLEANING AND INSPECTION, A CRACK WAS FOUND AT A STUD HOLE.  THE SUBMITTER STATES THAT A ZERO TIME ENGINE WAS ALSO INSPECTED AND A HAIRLINE CRACK WAS FOUND ON THAT ENGINE.  BOTH ENGINES ARE BEING RETURNED TO THE OVERHAUL SHOP FOR REPLACEMENT.
